Monotonicity of certain functionals under rearrangement. (English) Zbl 0274.26006


26A48 Monotonic functions, generalizations
26D15 Inequalities for sums, series and integrals
26A15 Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) for real functions in one variable
60G17 Sample path properties
Full Text: DOI Numdam EuDML


[1] P. BERNARD, Quelques propriétés des trajectoires des fonctions aléatoires stables sur rn, Ann. Inst. H. Poincaré, Sect. B 6, 131-151. · Zbl 0196.18601
[2] J. DELPORTE, Fonctions aléatoires de deux variables à échantillons continus sur un domaine rectangulaire borné, Z. Wahrsch., 20, 249-258. · Zbl 0147.15801
[3] R. M. DUDLEY, Sample functions of the Gaussian process, Annals of Prob. V. 1, No. 1 (1973), 66-103. · Zbl 0261.60033
[4] A. GARSIA, On the smoothness of functions satisfying certain integral inequalities, Functional Analysis, Proceedings of a symposium, N. Y. Acad. Press, 1970, 127-161. · Zbl 0286.26004
[5] A. GARSIA, Continuity properties of Gaussian processes with multi-dimensional time parameter, Proceedings VI Berkeley Symposium V. II (1970), 369-374. · Zbl 0272.60034
[6] A. GARSIA, Martingale inequalities, Seminar Notes W. A. Benjamin, Lecture Series (to appear).
[7] A. GARSIA, E. RODEMICH and H. RUMSEY JR., A real variable lemma and the continuity of paths of Gaussian processes, Indiana U. Math. J. V., 20 (1970), 565-578. · Zbl 0252.60020
[8] R. GETOOR and H. KESTEN, Continuity of local times for Markov processes, Compositio Math., V. 24, Fasc. 3 (1972), 277-303. · Zbl 0293.60069
[9] C. GREENHALL, Growth and continuity of functions satisfying quadratic integral inequalities, Indiana U. Math. J. V., 21, No. 2 (1971), 157-175. · Zbl 0212.08604
[10] C. S. HERZ, Lipschitz spaces and Bernstein’s theorem on absolutely convergent Fourier transforms, Jour. Math. Mech. V., 18, No. 4 (1968), 283-324. · Zbl 0177.15701
[11] F. JOHN and L. NIRENBERG, On functions of bounded mean oscillation, Comm. Pure and Appl. Math., V. 14 (1961), 415-426. · Zbl 0102.04302
[12] J. LAMPERTI, Probability, W. A. Benjamin Inc., Amsterdam (1966). · Zbl 0147.15502
[13] M. MARCUS and L. SHEPP, Sample behaviour of Gaussian processes, Proc. VI, Berkeley Symp., V. II (1970), 423-439. · Zbl 0379.60040
[14] H. J. REYSER, Combinatorial mathematics, Carus Math. Monograph, No. 14, (1963). · Zbl 0112.24806
[15] H. TAYLOR, Rearrangements of incidence tables, Jour. of Comb. Theory (A), 14 (1973), 30-36. · Zbl 0257.05019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.